# SDR AALA2009042200810

- Difficulty date: April 22, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- Aircraft time: 89,077 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - ROWS 10, 11, 17 AND 19 EMERGENCY EXIT FLOOR LIGHTING FLICKERED DURING FLIGHT.  REPLACED BATTERY PACK.
